# SDR SWI2025F01896

- Difficulty date: September 10, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT VERTICAL STAB DRAG ANGLE HAS POSSIBLE CRACK (MARKED). (C-CHECK RO 12/24/2025)EVALUATED, REMOVED AND INSTALLED NEW RH AFT VERTICAL STAB DRAG ANGLE REF CRJ900 SRM 51-42-13-001-001-A01 , CRJ900 SRM 51-42-21-001-001-A01 , CRJ900 SRM 51-42-22-001-001-A01 AND DWG#BA670-35002 REV-F. COMPLIED WITH TASK CARD 51-900-1002-SKY
